On polytopic inclusions as a modeling framework for systems with time-varying delays

R.H. Gielen, S. Olaru, M. Lazar, W.P.M.H. Heemels, N. Wouw, van de, S-I. Niculescu

Research output: Contribution to journalArticleAcademicpeer-review

80 Citations (Scopus)
1 Downloads (Pure)

Abstract

One of the important issues in networked control systems is the appropriate handling of the nonlinearities arising from uncertain time-varying delays. In this paper, using the Cayley–Hamilton theorem, we develop a novel method for creating discrete-time models of linear systems with time-varying input delays based on polytopic inclusions. The proposed method is compared with existing approaches in terms of conservativeness, scalability and suitability for controller synthesis.
Original languageEnglish
Pages (from-to)615-619
Number of pages5
JournalAutomatica
Volume46
Issue number3
DOIs
Publication statusPublished - 2010

Fingerprint Dive into the research topics of 'On polytopic inclusions as a modeling framework for systems with time-varying delays'. Together they form a unique fingerprint.

Cite this